RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 2, Pages 169–174 (Mi msb5368)  

On asymptotic formula in Warings problem

I. Vinogradow


Full text: PDF file (338 kB)

Bibliographic databases:
Received: 21.12.1935
Language:

Citation: I. Vinogradow, “On asymptotic formula in Warings problem”, Rec. Math. [Mat. Sbornik] N.S., 1(43):2 (1936), 169–174

Citation in format AMSBIB
\Bibitem{Vin36}
\by I.~Vinogradow
\paper On asymptotic formula in Warings problem
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 2
\pages 169--174
\mathnet{http://mi.mathnet.ru/msb5368}
\zmath{https://zbmath.org/?q=an:0014.29502|62.0179.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5368
  • http://mi.mathnet.ru/eng/msb/v43/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:139
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020